To cite package 'MBC' in publications use:

Cannon, A.J., 2017. Multivariate quantile mapping bias correction: An N-dimensional probability density function transform for climate model simulations of multiple variables. Climate Dynamics.<doi:10.1007/s00382-017-3580-6>

Cannon, A.J., 2016. Multivariate bias correction of climate model output: Matching marginal distributons and inter-variable dependence structure. Journal of Climate, 29:7045-7064.<doi:10.1175/JCLI-D-15-0679.1>

Cannon, A.J., S.R. Sobie, and T.Q. Murdock, 2015. Bias correction of simulated precipitation by quantile mapping: How well do methods preserve relative changes in quantiles and extremes? Journal of Climate, 28:6938-6959.<doi:10.1175/JCLI-D-14-00754.1>

Corresponding BibTeX entries:

  @Article{,
    title = {Multivariate quantile mapping bias correction: An
      N-dimensional probability density function transform for climate
      model simulations of multiple variables},
    author = {Alex J. Cannon},
    year = {2017},
    journal = {Climate Dynamics},
    doi = {10.1007/s00382-017-3580-6},
  }
  @Article{,
    title = {Multivariate bias correction of climate model output:
      Matching marginal distributons and inter-variable dependence
      structure},
    author = {Alex J. Cannon},
    year = {2016},
    journal = {Journal of Climate},
    volume = {29},
    pages = {7045-7064},
    doi = {10.1175/JCLI-D-15-0679.1},
  }
  @Article{,
    title = {Bias correction of GCM precipitation by quantile mapping:
      How well do methods preserve changes in quantiles and extremes?},
    author = {Alex J. Cannon and S. R. Sobie and T. Q. Murdock},
    year = {2015},
    journal = {Journal of Climate},
    volume = {28},
    pages = {6938-6959},
    doi = {10.1175/JCLI-D-14-00754.1},
  }